# SDR IPXA09657170

- Difficulty date: August 18, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587675
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL FOUND DAMAGED AT STA 412 TO 540, LBL 33 TO LBL 55.  FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-F AND INSTALLED AS PER AMM 53-01-01.
